RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1990, Volume 45, Issue 1(271), Pages 33–76 (Mi umn4690)  

This article is cited in 7 scientific papers (total in 7 papers)

Ramanujan and hypergeometric and basic hypergeometric series

R. Askey


Abstract: An incomplete survey of hypergeometric series is given, and some of Ramanujan's work on hypergeometric and basic hypergeometric series is put into the general framework as we understand it now.

Full text: PDF file (2824 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1990, 45:1, 37–86

Bibliographic databases:

UDC: 517.58
MSC: 33Cxx, 33Dxx
Received: 12.09.1989

Citation: R. Askey, “Ramanujan and hypergeometric and basic hypergeometric series”, Uspekhi Mat. Nauk, 45:1(271) (1990), 33–76; Russian Math. Surveys, 45:1 (1990), 37–86

Citation in format AMSBIB
\Bibitem{Ask90}
\by R.~Askey
\paper Ramanujan and hypergeometric and basic hypergeometric series
\jour Uspekhi Mat. Nauk
\yr 1990
\vol 45
\issue 1(271)
\pages 33--76
\mathnet{http://mi.mathnet.ru/umn4690}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1050927}
\zmath{https://zbmath.org/?q=an:0722.33009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1990RuMaS..45...37A}
\transl
\jour Russian Math. Surveys
\yr 1990
\vol 45
\issue 1
\pages 37--86
\crossref{https://doi.org/10.1070/RM1990v045n01ABEH002325}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EF57400002}


Linking options:
  • http://mi.mathnet.ru/eng/umn4690
  • http://mi.mathnet.ru/eng/umn/v45/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Roberto Floreanini, Luc Vinet, “The metaplectic representation of suq(1,1) and the q-Gegenbauer polynomials”, J Math Phys (N Y ), 33:4 (1992), 1358  crossref  mathscinet  zmath  isi
    2. G.D Anderson, S.-L Qiu, M Vuorinen, “Precise Estimates for Differences of the Gaussian Hypergeometric Function”, Journal of Mathematical Analysis and Applications, 215:1 (1997), 212  crossref
    3. S. Ponnusamy, “Close-to-convexity properties of Gaussian hypergeometric functions”, Journal of Computational and Applied Mathematics, 88:2 (1998), 327  crossref
    4. R. Balasubramanian, S. Ponnusamy, M. Vuorinen, “On hypergeometric functions and function spaces”, Journal of Computational and Applied Mathematics, 139:2 (2002), 299  crossref
    5. V. Heikkala, H. Lindén, M.K. Vamanamurthy, M. Vuorinen, “Generalized elliptic integrals and the Legendre -function”, Journal of Mathematical Analysis and Applications, 338:1 (2008), 223  crossref
    6. Wenchang Chu, Wenlong Zhang, “Bilateral Bailey lemma and Rogers–Ramanujan identities”, Advances in Applied Mathematics, 42:3 (2009), 358  crossref
    7. Slavko Simic, Matti Vuorinen, “Landen Inequalities for Zero-Balanced Hypergeometric Functions”, Abstract and Applied Analysis, 2012 (2012), 1  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1629
    Full text:842
    References:115
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020